×

Fixed-point theorems for Meir-Keeler multivalued maps and application. (English) Zbl 07682271

The authors of this paper studied a version of Meir-Keeler result for condensing multivalued mappings with respect to a measure of weak noncompactness in Banach spaces and established some fixed point results, see Section 3. Moreover, they established some fixed-point results in Banach algebras which satisfy an appointed weak sequential condition, see Section 4. Finally, they applied their main result to established the existence of solutions for a functional integral inclusion, see Theorem 5.1.

MSC:

45B05 Fredholm integral equations
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
PDFBibTeX XMLCite
Full Text: DOI Link

References:

[1] A. Aghajani, J. Banaś, and N. Sabzali, “Some generalizations of Darbo fixed point theorem and applications”, Bull. Belg. Math. Soc. Simon Stevin 20:2 (2013), 345-358. · Zbl 1290.47053
[2] A. Aghajani, R. Allahyari, and M. Mursaleen, “A generalization of Darbo’s theorem with application to the solvability of systems of integral equations”, J. Comput. Appl. Math. 260 (2014), 68-77. · Zbl 1293.47048 · doi:10.1016/j.cam.2013.09.039
[3] A. Aghajani, M. Mursaleen, and A. Shole Haghighi, “Fixed point theorems for Meir-Keeler condensing operators via measure of noncompactness”, Acta Math. Sci. 35B:3 (2015), 552-566. · Zbl 1340.47103 · doi:10.1016/S0252-9602(15)30003-5
[4] A. B. Amar, “Krasnoselskii type fixed point theorems for multi-valued mappings with weakly sequentially closed graph”, Ann. Univ. Ferrara 58:1 (2012), 1-10. · Zbl 1302.47081 · doi:10.1007/s11565-011-0146-0
[5] C. Angosto and B. Cascales, “Measures of weak noncompactness in Banach spaces”, Topology Appl. 156:7 (2009), 1412-1421. · Zbl 1176.46012 · doi:10.1016/j.topol.2008.12.011
[6] J. Banaś and A. Martinón, “Measures of weak noncompactness in Banach sequence spaces”, Portugal. Math. 52:2 (1995), 131-138. · Zbl 0838.46015
[7] J. Banaś and L. Olszowy, “On a class of measures of noncompactness in Banach algebras and their application to nonlinear integral equations”, Z. Anal. Anwend. 28:4 (2009), 475-498. · Zbl 1191.47069 · doi:10.4171/ZAA/1394
[8] J. Banaś and J. Rivero, “On measures of weak noncompactness”, Ann. Mat. Pura Appl. (4) 151 (1988), 213-224. · Zbl 0653.47035 · doi:10.1007/BF01762795
[9] J. Banaś and M.-A. Taoudi, “Fixed points and solutions of operator equations for the weak topology in Banach algebras”, Taiwanese J. Math. 18:3 (2014), 871-893. · Zbl 1357.47060 · doi:10.11650/tjm.18.2014.3860
[10] M. Belhadj, A. Ben Amar, and M. Boumaiza, “Some fixed point theorems for Meir-Keeler condensing operators and application to a system of integral equations”, Bull. Belg. Math. Soc. Simon Stevin 26:2 (2019), 223-239. · Zbl 07094826 · doi:10.36045/bbms/1561687563
[11] A. Ben Amar, S. Chouayekh, and A. Jeribi, “New fixed point theorems in Banach algebras under weak topology features and applications to nonlinear integral equations”, J. Funct. Anal. 259:9 (2010), 2215-2237. · Zbl 1209.47026 · doi:10.1016/j.jfa.2010.06.016
[12] A. Ben Amar, M. Boumaiza, and D. O’Regan, “Hybrid fixed point theorems for multivalued mappings in Banach algebras under a weak topology setting”, J. Fixed Point Theory Appl. 18:2 (2016), 327-350. · Zbl 1362.47029 · doi:10.1007/s11784-016-0289-9
[13] M. Boumaiza, “Some fixed point theorems for multivalued mappings in Banach algebras and application to integral inclusions”, Turk. J. Math. Anal. Number Theory 5:2 (2017), 69-79.
[14] G. Darbo, “Punti uniti in trasformazioni a codominio non compatto”, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92. · Zbl 0064.35704
[15] F. S. De Blasi, “On a property of the unit sphere in a Banach space”, Bull. Math. Soc. Sci. Math. R. S. Roumanie (N.S.) 21(69):3-4 (1977), 259-262. · Zbl 0365.46015
[16] B. C. Dhage, “Some generalizations of mulit-valued version of Schauder’s fixed point theorem with applications”, Cubo 12:3 (2010), 139-151. · Zbl 1226.47057 · doi:10.4067/s0719-06462010000300009
[17] B. C. Dhage, “Some variants of two basic hybrid fixed point theorems of Krasnoselskii and Dhage with applications”, Nonlinear Stud. 25:3 (2018), 559-573. · Zbl 07002959
[18] S. Dhompongsa and H. Yingtaweesittikul, “Diametrically contractive multivalued mappings”, Fixed Point Theory Appl. (2007), art. id. 19745. · Zbl 1171.47044 · doi:10.1155/2007/19745
[19] R. E. Edwards, Functional analysis: theory and applications, Holt, Rinehart and Winston, New York, 1965. · Zbl 0182.16101
[20] J. Garcia-Falset and K. Latrach, “On Darbo-Sadovskii’s fixed point theorems type for abstract measures of (weak) noncompactness”, Bull. Belg. Math. Soc. Simon Stevin 22:5 (2015), 797-812. · Zbl 1330.47066
[21] A. Kryczka and S. a. Prus, “Measure of weak noncompactness under complex interpolation”, Studia Math. 147:1 (2001), 89-102. · Zbl 0995.46018 · doi:10.4064/sm147-1-7
[22] A. Kryczka, S. a. Prus, and M. Szczepanik, “Measure of weak noncompactness and real interpolation of operators”, Bull. Austral. Math. Soc. 62:3 (2000), 389-401. · Zbl 1001.46008 · doi:10.1017/S0004972700018906
[23] K. Kuratowski, “Sur les espaces complets”, Fund. Math. 15:1 (1930), 301-309. · doi:10.4064/fm-15-1-301-309
[24] T.-C. Lim, “On characterizations of Meir-Keeler contractive maps”, Nonlinear Anal. 46:1 (2001), 113-120. · Zbl 1009.54044 · doi:10.1016/S0362-546X(99)00448-4
[25] B. Matani and J. R. Roshan, “Multivariate generalized Meir-Keeler condensing operators and their applications to systems of integral equations”, J. Fixed Point Theory Appl. 22:4 (2020), art. id. 87. · Zbl 1484.47088 · doi:10.1007/s11784-020-00820-6
[26] A. Meir and E. Keeler, “A theorem on contraction mappings”, J. Math. Anal. Appl. 28 (1969), 326-329. · Zbl 0194.44904 · doi:10.1016/0022-247X(69)90031-6
[27] G. Moţ, A. Petruşel, and G. Petruşel, Topics in nonlinear analysis and applications to mathematical economics, Casa Cărţii de Ştiinţă, Cluj-Napoca, 2007. · Zbl 1126.47059
[28] H. Nasiri, J. R. Roshan, and M. Mursaleen, “Solvability of system of Volterra integral equations via measure of noncompactness”, Comput. Appl. Math. 40:5 (2021), art. id. 166. · Zbl 1482.47103 · doi:10.1007/s40314-021-01552-0
[29] D. O’Regan, “Fixed point theorems for weakly sequentially closed maps”, Arch. Math. (Brno) 36:1 (2000), 61-70. · Zbl 1049.47051
[30] J. R. Roshan, “Existence of solutions for a class of system of functional integral equation via measure of noncompactness”, J. Comput. Appl. Math. 313 (2017), 129-141. · Zbl 1505.47061 · doi:10.1016/j.cam.2016.09.011
[31] B. N. Sadovskiĭ, “A fixed-point principle”, Funkcional. Anal. i Priložen. 1:2 (1967), 74-76. In Russian; translated in Funct. Anal. Appl. 1:2 (1967), 151-153. · Zbl 0165.49102 · doi:10.1007/BF01076087
[32] T. Suzuki, “Fixed-point theorem for asymptotic contractions of Meir-Keeler type in complete metric spaces”, Nonlinear Anal. 64:5 (2006), 971-978. · Zbl 1101.54047 · doi:10.1016/j.na.2005.04.054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.